Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 616137, 7 pages
http://dx.doi.org/10.1155/2015/616137
Research Article

Secure Communication Based on a Hyperchaotic System with Disturbances

School of Electrical and Information Engineering, Xihua University, Chengdu 610096, China

Received 27 June 2014; Accepted 1 September 2014

Academic Editor: Jun Cheng

Copyright © 2015 Bo Wang and Xiucheng Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the problem on chaotic secure communication, and a new hyperchaotic system is included for the scheme design. Based on Lyapunov method and techniques, two kinds of chaotic secure communication schemes in the case that system disturbances exist are presented for the possible application in real engineering; corresponding theoretical derivations are also provided. In the end, some typical numerical simulations are carried out to demonstrate the effectiveness of the proposed schemes.